# SDR SROM2010006

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN BLEND OUT 1.75 INCHES ABOVE STRINGER S-23R, STA:  BS 904.8 IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL, REV 101, DATED MARCH 10, 2010, SECTION 53-30-3, FIGURE 48.  REFERENCE NON-ROUTINE TASK CARD 380, 374, 375, AND 383, DATED MARCH 12, 2010.
